# SDR 95ZZZW794

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AT ROWS 14 THROUGH 21 INOP.  FOUND BROKEN SPLICE IN OVERHEAD AT AFT BATTERY PACK/CHARGER.  REPLACED SPLICE, OPS CHECKED OK.  (W)
